| Model Number |
SN2515 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the return sample and archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 08/22/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
Event or Problem Description
Customer reported: ahs mdip reference number (id): (b)(4).Date of incident (yyyy-mm-dd): (b)(6) 2024 incident details: item leaks at the hub when injected.Level of harm: no apparent harm - reached patient/person, inconvenient.
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.